Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Tested negative for STDs. Have irritation in testicles and penis, bumps under the lips. HIV chances?

I slept with 5 girls unprotected and had an orgasm in 2 of them, I was so paranoid I had something wrong with me that I went to the doctors. When I went he said I was STD negative, but Im so paranoid I got HIV because I got itching irritation in my testicles and penis & got bumps under my lips! WHAT’S WRONG WITH ME???
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You have definitely had a high risk exposure. I am glad that you are negative for the STD screening.

Itching in the testicles is a common symptom but the bumps under the lips may point towards Herpes infection. Please confirm in your screening test that you have also been screened for Herpes. If not, please get it done.

You are lucky enough to be safe; practice safe sex in future.

Wish you good health.


Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor